# SDR HALA0800353

- Difficulty date: February 22, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,670 hours, 16,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT WING I/B T/E FLAP, ON UPPER SKIN 16" FROM I/B END IN MIDDLE OF WEDGE.  ASSESSED DENT IAW SRM 57-53-01, DENT OUT OF SRM LIMITS.  REPAIRED DENT IAW B767 SRM 51-70-10 REPAIR 4, REV 76.
